# SDR DALA2023051503829

- Difficulty date: May 10, 2023
- Submitted: May 15, 2023
- Operation: Air carrier
- Aircraft: N695DL
- Make and model: Boeing 757232
- Aircraft serial: 29727
- Aircraft time: 79,441 hours, 30,970 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 695 L1 DOOR WOULD NOT ARM FOR PUSHBACK. CORRECTIVE ACTION: CLEAN DOOR TRACK. OPS CK GOOD. (4116820)
